# SDR SB05155

- Difficulty date: November 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Controller
- Part number: 7638101
- Part serial: 90023134
- Condition: Faulty
- Location: E/E Bay
- Part time: 36,814 hours, 26,981 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

FA REPORTED A LOUD SQUEAK AND VIBRATION FROM FIRST CLASS CABIN FLOORBOARDS. AT THAT TIME, THE CABIN PRESSURE BEGAN CLIMBING. CABIN  ROSE TO APPROX 11,000 FEET. CREW INITIATED DESCENT TO 10,000 FEET AND PERFORMED QUICK REFERENCE HANDBOOK PROCEDURES. CREW REPORTED OUTFLOW VALVE WAS NEVER OPEN. FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINT REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER IAW MM. OPS CHECK GOOD. REMOVED AND REPLACED CABIN SELECTOR PANEL AND AFT OUTFLOW VALVE. OPS CHECK GOOD. PERFORMED SATISFACTORY HULL LEAK CHECK, PACK CONFIDENCE CHECK. AS FOR THE SQUEAL AND VIBRATION, MAINTENANCE REPLACED THE AUTOMATIC FLOW CONTROL VALVE FOR THE EQUIPMENT COOLING SYS IAW MM. OPERATIONAL CHECK GOOD.
